Selank / Semax
Noopept sexual side effects: libido decreasing
I read about
can decrease Libido, i dont remember where but think it was on Nootriment.
Anybody heard of or experienced the same??
I think that Noopept affects the hypothalamus, a very important area of the brain, primitive zone that is responsible for regulating hormones, emotional responses. I think that Noopept affects the hypothalamus, a very important area of the brain, primitive zone that is responsible for regulating hormones, emotional responses.
If you search for Noopept+Libido in google, in sites like Reddit or Longecity you will discover that there are a considerable number of people who have that side effect of noopept, it is as if sex stopped importing, as if you were in a constant intellectual state where what you are looking for is learning and thinking, to the point where the libido decreases , People go from disinterestedness in sex to lack of erection.
Last time I did a cycle of Noopept I took Maca Root, all libido side effects from Noopet disappeared, however my mind was still in that state of emotional reduction, intellectualization increased and some loss of interest in sex ... I remember a time in which I could not fall asleep, the girl was sleeping and I had to get up to read, when she woke up a few hours later I was still awake reading hahahaha that was a strange situation.
Many report that various racetams and also Noopept affect the libido negatively. I havent personally had this experience but it seems as if it is common. It's temporary in all cases that I have read about.
Well.. I haven't noticed and I use 30mg daily... still got my morning wood daily sssooo unless it has shutdown properties that can lead to increased estrogen or low levels of free and binding test. I would dubt it.
i have read low Dopmanin makes a bad libido,but Noopept makes Dopamin higher...i dont uderstand than noopept makes a bad libido,but its real,say here people..
I think I'm hypersensitive. The first time I took it, It was just a 10 mg capsule and I got a huge rush of energy, went to a yoga class and noticed some (very inappropriate and uncomfortable) libido boost. Since then I've been taking it for cycles of 2-3 months: 30 mg twice a day...sometimes on "as needed" basis.
I get the opposite effect and do cycle however it takes high doses of 550-1500mgs to get anything.
Let me elaborate most of those products will not increase testosterone levels to any significant degree. If your aim is libido go with a replacement protocol 4DHEA or clomid a SERM to increase natural production. Or use a PDE5 inhibitor like Viagra.
No headache for me, but eggs will only result in a little acetylcholine increase in the brain, if any, may not be enough. Felt no reduction in libido, maybe you are more focused or thinking about other things, distracted from your libido.
Leave a reply